# SDR DALA2025030301626

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N549DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11693
- Aircraft time: 5,391 hours, 1,295 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Condition: Damaged
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 5049 - DIV - TO PHX DUE TO AIRFRAME VIBRATIONS IN MID CABIN. CORRECTIVE ACTION: FOUND DAMAGED SEAL AT UPPER WING PANEL 193AT. RESEALED ALL BELLY FAIRING PANELS. FOUND LH AILERON SERVOS FAILED FREE PLAY CHECKS. MAINTENANCE IN PROGRESS. (7163274)
